Share This Article:

Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response

Full-Text HTML Download Download as PDF (Size:124KB) PP. 389-394
DOI: 10.4236/am.2012.34060    4,315 Downloads   7,662 Views Citations

ABSTRACT

This paper discusses the dynamic behaviors of a discrete predator-prey system with Beddington-DeAngelis function response. We first show that under some suitable assumption, the system is permanent. Furthermore, by constructing a suitable Lyapunov function, a sufficient condition which guarantee the global attractivity of positive solutions of the system is established

Cite this paper

Q. Fang, X. Li and M. Cao, "Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response," Applied Mathematics, Vol. 3 No. 4, 2012, pp. 389-394. doi: 10.4236/am.2012.34060.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.